Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have brain tumour, advised radio, chemo. What treatment advised?

My friend has grade 2 and grade 4 brian tumors.He is going to have radiation,chemo to treat them. They told him at another hospital he had 15 to 18 months with treatment so I wanted to know with treatment could he live longer or wuld that be the max with treatments. His is very aggressive.He had one removed and at the time that was all they found. This was Feb 26,2013.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Grade 4 brain tumor most probably glioblastoma multiforme. The prognosis depends on several other factors like age, performance status, symptoms . There are specific scoring system to predict the life expectancy in this case. Anyway, treatment can definitely prolong the survival but that depends on individual. You should complete the treatment to have the best possible outcome. Consult your oncologist.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor